Table of Contents Author Guidelines Submit a Manuscript
Advances in Operations Research
Volume 2013 (2013), Article ID 708979, 9 pages
http://dx.doi.org/10.1155/2013/708979
Research Article

Optimality Conditions and Duality of Three Kinds of Nonlinear Fractional Programming Problems

Department of Mathematics, Chengdu University of Information Technology, Sichuan 610225, China

Received 5 April 2013; Accepted 24 October 2013

Academic Editor: Ching-Jong Liao

Copyright © 2013 Xiaomin Zhang and Zezhong Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. von Neumann and O. Morgenstern, Theory of Games and Economic Behavior, Princeton University Press, Princeton, NJ, USA, 1944. View at MathSciNet
  2. V. Preda, “On efficiency and duality for multiobjective programs,” Journal of Mathematical Analysis and Applications, vol. 166, no. 2, pp. 365–377, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. R. Gulati and M. A. Islam, “Sufficiency and duality in multiobjective programming involving generalized F-convex functions,” Journal of Mathematical Analysis and Applications, vol. 183, no. 1, pp. 181–195, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. P. Vial, “Strong and weak convexity of sets and functions,” Mathematics of Operations Research, vol. 8, no. 2, pp. 231–259, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Z. A. Liang, H. X. Huang, and P. M. Pardalos, “Optimality conditions and duality for a class of nonlinear fractional programming problems,” Journal of Optimization Theory and Applications, vol. 110, no. 3, pp. 611–619, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. A. Liang, H. X. Huang, and P. M. Pardalos, “Efficiency conditions and duality for a class of multiobjective fractional programming problems,” Journal of Global Optimization, vol. 27, no. 4, pp. 447–471, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. Weir and B. Mond, “Generalised convexity and duality in multiple objective programming,” Bulletin of the Australian Mathematical Society, vol. 39, no. 2, pp. 287–299, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  8. T. Weir, “A duality theorem for a multiple objective fractional optimization problem,” Bulletin of the Australian Mathematical Society, vol. 34, no. 3, pp. 415–425, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. V. Jeyakumar and B. Mond, “On generalised convex mathematical programming,” Australian Mathematical Society B, vol. 34, no. 1, pp. 43–53, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. R. Egudo, “Efficiency and generalized convex duality for multiobjective programs,” Journal of Mathematical Analysis and Applications, vol. 138, no. 1, pp. 84–94, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. Cambini and L. Martein, Generalized Convexity and Optimization, Springer-Verlag, Berlin, Germany, 2008. View at MathSciNet
  12. L. Cuoyun and D. Jiali, Methods and Theories of Multi-Objective Optimization, Jilin Education Press, Changchun, China, 1992.
  13. W. Zezheng and Z. Fenghua, “Optimality and duality for a class of nonlinear fractional programming problems,” Journal of Sichuan Normal University, vol. 30, no. 5, pp. 594–597, 2007. View at Google Scholar
  14. O. L. Mangasarian, Nonlinear Programming, McGraw-Hill, New York, NY, USA, 1969. View at MathSciNet